Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 57, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 4, 2022, 5:11 PM MDT for Fremont County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2022, 5:11 PM MDT (23:11 UTC)
- Expired
- Aug 4, 2022, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 5:44 PM MDT | FLASH FLOOD | 3 W Royal Gorge, CO | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 6 ESE TEXAS CREEK. 6 FEET OF WATER WITH MUD AND DEBRIS IN WATER CROSSINGS. LOCATED BETWEEN MILE MARKERS 10 AND 14 ALONG COPPER GULCH ROAD (CR28). CORRECT LAT AND LONG IS 38.4564, -105.3741. |
| Aug 4, 5:44 PM MDT | FLASH FLOOD | 6 Ese Texas Creek, CO | 6 FEET OF WATER WITH MUD AND DEBRIS IN WATER CROSSINGS. LOCATED BETWEEN MILE MARKERS 10 AND 14 ALONG COPPER GULCH ROAD (CR28). |
| Aug 4, 7:17 PM MDT | FLASH FLOOD | 5 Wsw Royal Gorge, CO | UPDATE...WATER IS CROSSING THE ROAD IN MULTIPLE LOCATIONS ALONG COPPER GULCH ROAD (CR 28) FROM MILE MARKER 2, JUST SOUTH OF HIGHWAY 50 TO MILE MARKER 15. HIGH FLOWS UP TO 6 FEET DEEP WITH MUD AND DEBRIS WAS OBSERVERD. THE ROAD HAS BEEN CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.2 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2526 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
932
WGUS55 KPUB 042311
FFWPUB
COC043-050215-
/O.NEW.KPUB.FF.W.0057.220804T2311Z-220805T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
511 PM MDT Thu Aug 4 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southeastern Fremont County in central Colorado...
* Until 815 PM MDT.
* At 511 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Far southern portions of the Canon City area.
This includes the following streams and drainages...
Arkansas River, Grape Creek, South Oak Creek, South Newlin Creek,
Mineral Creek, Chandler Creek, Texas Creek, Sandy Creek, Oak
Creek, Copper Gulch and Newlin Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3837 10554 3842 10557 3846 10557 3845 10542
3837 10517 3826 10514 3826 10534 3832 10548
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Cohen1 follow-up statement
667
WGUS75 KPUB 050024
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
624 PM MDT Thu Aug 4 2022
COC043-050215-
/O.CON.KPUB.FF.W.0057.000000T0000Z-220805T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-
624 PM MDT Thu Aug 4 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR SOUTHEASTERN FREMONT COUNTY...
At 624 PM MDT, Emergency Management reported flash flooding from
thunderstorms that occurred earlier in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported 6 feet of water with mud
and debris in water crossings, located between Mile
Markers 10 and 14 along Copper Gulch Road.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Far southern portions of the Canon City area
This includes the following streams and drainages...
Arkansas River, Grape Creek, South Oak Creek, South Newlin Creek,
Mineral Creek, Chandler Creek, Texas Creek, Sandy Creek, Oak
Creek, Copper Gulch and Newlin Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3837 10554 3842 10557 3846 10557 3845 10542
3837 10517 3826 10514 3826 10534 3832 10548
FLASH FLOOD...OBSERVED
$$
CohenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:47 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 4, 2:47 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Thu Aug 4 2022 .SHORT TERM...(This evening through Friday) Issued at 244 PM MDT Thu Aug 4 2022 Key Messages: 1) Widespread showers and thunderstorms are expected across and near the higher terrain this afternoon and evening. Flash flooding will be a concern across higher risk areas. 2) Scattered thunderstorm development across I-25 this afternoon and evening. Heavy rainfall and gusty winds will be the primary concerns. 3) Isolated to scattered thunderstorms possible later today over the far southeast plains, mainly Las Animas County, with a few stronger storms posing risks for heavy rain, wind, and some hail. 4) Showers and storms continue over the mountains tomorrow with less coverage over the plains. Currently..... The upper ridge remains in place, keeping plenty of monsoon moisture trapped overhead. Thunderstorm development has already broken out over parts of the higher terrain, with scattered thunderstorms forming across Las Animas County. The Spring Burn Scar is also already under a Flash Flood Warning, as storms forming overhead are nearly stationary. Rest of Today and Tonight... Showers and thunderstorms will continue into this evening across the area. Instability won't be an issue, with close to 1000 J/kg across most of the mountains, increasing rapidly to the east towards the KS border. The main limiting factor for convective development will be shear. With weak and disorganized flow beneath the upper-level high, wind shear will be poor enough to mitigate more organized modes of convection, so the main impact threats will just be locally heavy rainfall, gusty outflow, and some small hail with the stronger and more isolated storms. Across the higher terrain, locally heavy rainfall could once again lead to flash flooding over burn scars and other high risk areas, which will continue to be our main impact concern. Over the plains, convection across I-25 could result in some locally heavy rainfall and gusty winds, reducing visibility and potentially causing flash flooding in urban and low-lying areas. A few isolated to scattered storms are also being picked up in the high-res guidance over Las Animas County later in the evening. With thunderstorms forming down there, the additional instability could result in some stronger convection, producing more gusty winds up to about 55 mph and hail approaching half an inch or larger. Showers will wane quickly later this evening into the overnight, with calm winds and warm temperatures across the area. Friday... The overarching pattern will persist beneath the upper-high on Friday, but with weaker surface flow and slightly less lift, coverage east of the mountains should be less than today, although a few storms may leak into Las Animas County again. More widespread coverage is still expected across the higher terrain, and once again burn scar flash flooding will be our main impact concern. High temperatures will also increase above seasonal averages, with mid- 80s over the high valleys and high-90s to around 100 across the eastern plains. Showers across the mountains tomorrow evening will dissipate late evening, with a few showers lingering over southern I- 25 a bit later, potentially into the early overnight hours. .LONG TERM...(Friday night through Thursday) Issued at 244 PM MDT Thu Aug 4 2022 Key Messages: 1) Increasing coverage of rain and thunderstorms this weekend and into Monday. 2) Increased potential for flash flooding for both Saturday and Sunday. 3) Gradual warming and drying through the middle part of next week. Friday Night through Sunday.. Weakening convection looks to linger in our western mountains until around midnight on Friday night, with isolated showers and weak thunderstorms persisting in southern portions of the I-25 corridor and into our eastern plains, primarily in southern Las Animas and Baca counties. Both the NAM and the GFS depict a subtle cold frontal boundary pushing through our region early Saturday morning. While this front likely wont support any notable precipitation chances with its passing, it will set the stage for upslope flow and better moisture potential for storms throughout the weekend. As a high pressure center continues to drift off to our southeast throughout the day on Saturday, it begins to drag monsoon moisture into south central and southeastern Colorado. This set up will likely lead to continued chances for flash flooding in the high country, and also spark widespread convection all along the I-25 corridor any time after 3pm on Saturday afternoon. Though all of us will see the potential for showers and thunderstorms on Saturday, the main focus looks to be along and north of highway 50 for the most part. Better chances for increased coverage and intensity of storms will likely exist on Sunday, with convection sparking as early as noon in our central and western mountains, and spreading eastward throughout the afternoon. A speed max just to our north and east will provide an enhanced area of shear mainly north of highway 50 and east of I- 25, which could aid in storm organization and longevity on Sunday, given that there will likely be enough instability during the afternoon hours in that same area. Rain and storms look to persist well into the overnight hours on Sunday night, with everything from heavy rain and flash flooding, to hail and 60+ mph wind gusts being possible as well, especially along and east of I-25. Monday through Thursday. Both the GFS and the Canadian model keep at least isolated to scattered precipitation chances going into early afternoon hours of Monday. As northwest flow sets in for both Monday and Tuesday, we'll see continued chances for afternoon showers and thunderstorms, especially with all of the lingering residual moisture present on Monday. Overall, ensemble members seem to be in decent agreement that ridging will start to build back in through the middle next week. This will mean gradual drying, especially on the plains, and warming back to near normal temperatures as well. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 244 PM MDT Thu Aug 4 2022 VFR conditions are generally expected at KALS, KCOS, and KPUB over the next 24 hours. Shower and thunderstorm activity will increase over and near the higher terrain this afternoon, and showers are expected to influence the vicinities of all three TAF sites. Main impacts expected are lowering cigs and potentially some brief gusty outflow winds. Prevailing winds will mainly take a southerly component, but if showers drift too close to the terminal brief variable gusts are anticipated. For now, confidence on storms directly impacting the terminals is low enough to leave stronger gusts and precip out of the TAFs. Precipitation will wane in the area after about 03Z this evening, and winds overnight will be calm and diurnally-driven. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GARBEROGLIO LONG TERM...EHR AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 4, 12:00 PM MDT, 5 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1200 PM MDT Thu Aug 4 2022 COZ058>089-093>099-051800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1200 PM MDT Thu Aug 4 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Numerous showers and thunderstorms are expected this afternoon and evening across and near the higher terrain. More isolated to scattered activity will also be possible along the I-25 corridor and Las Animas County. One or two storms may also be possible across the far southeast plains this evening. Main forecast concerns will be gusty outflow winds to 55 mph, localized heavy rainfall leading to flash flooding over high risk areas, frequent lightning and potentially some small hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily shower and thunderstorm activity increases through the upcoming weekend. Rain, heavy at times, is possible primarily Saturday and Sunday, where flash flooding over area burn scars, urban corridors, and saturated soils may occur. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. GARBEROGLIO/EHR
In the hours before
Special weather statement, Aug 4, 3:54 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
354 PM MDT Thu Aug 4 2022
COZ093-094-042230-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
354 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of southeastern Otero
and north central Las Animas Counties through 430 PM MDT...
At 354 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Timpas, or 21 miles southwest of La Junta, moving
north at 25 mph.
HAZARD...Wind gusts up to 50 mph, nickel size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3760 10364 3764 10386 3793 10380 3787 10351
TIME...MOT...LOC 2154Z 194DEG 20KT 3770 10373
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Aug 4, 4:16 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
416 PM MDT Thu Aug 4 2022
COZ086-093-042245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
416 PM MDT Thu Aug 4 2022
...Strong thunderstorms will impact portions of west central Otero,
southwestern Crowley and east central Pueblo Counties through 445 PM
MDT...
At 415 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from 8 miles south of Manzanola to
15 miles southwest of Fowler. Movement was north at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowler and Manzanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong winds may spread well away from precipitation.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3782 10409 3803 10424 3814 10424 3814 10403
3810 10375 3781 10381
TIME...MOT...LOC 2215Z 170DEG 18KT 3799 10392 3792 10414
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Aug 4, 4:24 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Thu Aug 4 2022
COZ093-042300-
La Junta Vicinity/Otero County CO-
424 PM MDT Thu Aug 4 2022
...Strong thunderstorms will impact portions of east central Otero
County through 500 PM MDT...
At 423 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Higbee to near Timpas.
Movement was northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta, Rocky Ford and Swink.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong winds may spread well away from precipitation.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3807 10341 3810 10376 3792 10381 3785 10341
TIME...MOT...LOC 2223Z 226DEG 15KT 3786 10346 3790 10378
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Aug 4, 4:40 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Thu Aug 4 2022
COZ086-042315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
440 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of east central Pueblo
County through 515 PM MDT...
At 439 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Avondale, or 21 miles southeast of Pueblo, moving west
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3814 10423 3803 10423 3805 10440 3821 10440
TIME...MOT...LOC 2239Z 109DEG 13KT 3809 10428
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Aug 4, 4:42 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
442 PM MDT Thu Aug 4 2022
COZ077-079-083-042315-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
442 PM MDT Thu Aug 4 2022
...A strong thunderstorm will impact portions of south central
Fremont County through 515 PM MDT...
At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 21 miles northwest of Junkins Burn Scar, moving
southeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central
Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3845 10542 3846 10534 3830 10522 3829 10541
TIME...MOT...LOC 2242Z 333DEG 5KT 3838 10534
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CohenSpecial weather statement, Aug 4, 5:08 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Thu Aug 4 2022
COZ086-042330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
508 PM MDT Thu Aug 4 2022
...Strong thunderstorms will impact portions of northeastern Pueblo
County through 530 PM MDT...
At 507 PM MDT, Doppler radar was tracking the leading edge of strong
winds produced by thunderstorms along a line extending from 10 miles
north of Pueblo Depot to 6 miles southeast of Pinon to near Pueblo
Reservoir. Movement was northwest at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pueblo, Pueblo Depot, Salt Creek, Blende, Pueblo Reservoir and Pueblo
West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3850 10439 3839 10466 3823 10476 3809 10451
3824 10441 3836 10418
TIME...MOT...LOC 2307Z 142DEG 37KT 3847 10430 3838 10455 3824 10470
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Steward/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:28 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Aug 4, 1:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Aug 4, 1:41 PM MDT | Special Weather Statement | PUB | Conejos | 34 min |
| Aug 4, 2:24 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Aug 4, 2:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Aug 4, 2:56 PM MDT | Special Weather Statement | PUB | 34 min | |
| Aug 4, 3:34 PM MDT | Special Weather Statement | PUB | 26 min | |
| Aug 4, 3:37 PM MDT | Special Weather Statement | PUB | Costilla | 23 min |
| Aug 4, 3:54 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Aug 4, 4:16 PM MDT | Special Weather Statement | PUB | Otero | 29 min |
| Aug 4, 4:24 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Aug 4, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 4, 4:42 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Aug 4, 5:08 PM MDT | Special Weather Statement | PUB | Pueblo | 22 min |
| Aug 4, 5:14 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Aug 4, 5:37 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Aug 4, 5:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Aug 4, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 53 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.